# SDR 01FDEA01040

- Difficulty date: December 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 33,278 hours, 15,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5378184120000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR CROSSBEAM DAMAGED AT BS 37 BETWEEN LBL 26.5 & 37.5.  R&R CROSSBEAM PER SRM 53-10-15 FIG 201.
